Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 201-209    DOI: 10.1007/s10114-016-5399-1
Articles Current Issue| Next Issue| Archive| Adv Search |
On Nonuniqueness of Geodesics and Geodesic Disks in the Universal Asymptotic Teichmüller Space
Yi QI1, Yan WU2,3
1. LMIB and School of Mathematics and Systems Science, Beihang University, Beijing 100191, P. R. China;
2. LMIB and School of Mathematics and Systems Science, Beihang University, Beijing 100191, P. R. China;
3. School of Science, Linyi University, Linyi 276005, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7